PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Algebraic Relational Semantics for Basic Substructural Logics
Author(s): YANG, Eunsuk
Journal: Logique et Analyse
Volume: 252    Date: 2020   
Pages: 415-441
DOI: 10.2143/LEA.252.0.3289033

Abstract :
This paper addresses one kind of operational (binary and ternary) relational semantics, which we shall call algebraic relational semantics, for basic substructural logics. For this, we first discuss the non-associative and non-commutative substructural logic GL and its axiomatic expansions, their corresponding algebraic structures, and algebraic completeness results. Next, we introduce various types of operational binary relational semantics, called here algebraic Kripke-style semantics, for the substructural logics. Finally, we extend these semantics to ternary relational semantics called here algebraic Routley–Meyer-style semantics.

download article




35.173.35.159.